# SDR DXTA200811123352

- Difficulty date: November 12, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 10,013 hours, 8,223 cycles
- Engine: Pwa JT15D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Condition: Misrigged
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE QUIT ON LANDING ROLL OUT. ENGINE QUIT WHEN RT THROTTLE WAS BROUGHT TO IDLE.  RT THROTTLE SEEMS TO HAVE AN EXCESSIVE AMOUNT OF SLOP WHEN BROUGHT BACK TO IDLE THRUST.  VERIFIED DISCREPANCY, FOUND RT ENGINE CONTROLS AT FCU AND FUEL FLOW DIVIDER IMPROPERLY RIGGED. FOUND FCU CONTROL LEVER MIS CLOCKED. PERFORMED ONE COMPLETE RIGGING OF FCU AND FFD AS REQUIRED. PERFORMED ENG RUN AND RAPID ACCELERATION, ALL CHECK SATISFACTORY. ALL DONE IAW MM 76-11-00, 71-00-00.  REPLACED OIL FILTER PN 3119604-01 AND FILTER ELEMENT PN 3059779-01.
